Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Hiii..doctor.. iam 25 aged over masterbation leads many problems in

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
Hiii..doctor..
iam 25 aged
over masterbation leads many problems in my health.. pain in knees , memory loss, hair loss, etcc etc..
have any medicine to recover from side effects..??
Mon, 12 Feb 2018 in Men's Health
 
 
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
You need to visit a psychologist

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Masturbation is not harmful. But too much of anything can be harmful. If you feel that you are addicted to it, seeing a psychologist would help. He would be able to carefully consider your case and suggest some simple tips which will help you to bridge over the situation in a systematic manner. Medicines are required only in extreme cases.

Pain in knees , memory loss, hair loss etc. are unlikely to be associated with excessive masturbation.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hiii..doctor.. iam 25 aged over masterbation leads many problems in 18 hours later
iam started masterbation at nearly age of 10.. may be before 10.. From 15 age to 20 age i did daily.. some days twice or trice. Last 3 years masterbation count reduce. And nowadays not doing that or not feeling to do.. and now problem is pain in knees, nerves vibrating, memory loss, size problems..
my marriage almost fixed.. it makes me tension
what to do doctor??
 
 
Answered by Dr. Prof. Kunal Saha 8 hours later
Brief Answer:
I would recommend you to see a psychologist

Detailed Answer:
I think that seeing a psychologist will help you. He would be able to suggest if you need to see a general physician as well.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor